# SDR AALA201701269016

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 14,022 hours, 5,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT THE L4 DOOR SHOWS LOW PRESSURE. MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.  AIRCRAFT WAS GROUNDED.
